Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Konovalov Sergey Petrovich
(recent publications)
| by years | scientific publications | by types |



   2016
1. Nikolai Dolbilin, Nikolai Andreev, Sergei Konovalov, Nikita Panyunin, “Mathematical Etudes: Evolution from Multimedia to a Book”, Eur. Math. Soc. Newsl., 2016, no. 12, 38–43  mathnet  crossref  zmath

   2013
2. A. V. Kryazhimskii, S. P. Konovalov, M. S. Nikol’skii, “A Simplified Model of Tax Collection from Enterprises in the Presence of Legal and Shadow Capital”, Computational Mathematics and Modeling, 24:3 (2013), 378–403  mathnet  crossref  mathscinet  zmath  scopus


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019